# SDR F3LA202506190252

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N362FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09222
- Aircraft time: 17,610 hours, 8,296 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001406001-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FOUND CRACK ON LH SHEAR PLATE BETWEEN FR 69-70. REQUIRES REPLACEMENT AS PER A320N SRM 51-72-11 REV 44.  PERFORMED REPLACEMENT OF LH SHEAR PLATE IAW-SRM-51-72-11 REV 44 MX ACTION IS ACCEPTABLE.
